# SDR DL777010694

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 4,956 hours, 923 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Component: 174660N3
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK CAME APART WHEN TAKING FROM STOWAGE. CAPTS O2 MASK REPLACED LEAK CK CARRIED OUT
